If you need an accessible version of this item please contact JSTOR User Support

Incompleteness Along Paths in Progressions of Theories

S. Feferman and C. Spector
The Journal of Symbolic Logic
Vol. 27, No. 4 (Dec., 1962), pp. 383-390
DOI: 10.2307/2964544
Stable URL: http://www.jstor.org/stable/2964544
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Incompleteness Along Paths in Progressions of Theories
Preview not available

Page Thumbnails

  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390